# SDR DALA2022031501690

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION RAIL DUMMY -Y81 AT LEVEL FR14 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY RETAINER ON FLOOR BEAM -Y81 AS PER A319 SRM.(2154387)
